U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

how can i confront someone about their terrible medication (vyvanse) related side effects?

1 doctor answer2 doctors weighed in
Dr. Ruth Seaman
A Verified Doctoranswered
A US doctor answeredLearn more
Gentle concern: Depends on the person of course, as no one approach suits all. I finds it helps to sit down, speak calmly, avoid getting loud, use "I" and not "you" statements, listen, avoid shaming, and try to show you are their advocate. Humility, not nobility. Leave dogmatism to the arrogant. Don't fear failing to convince them, and stay focused on simply caring for them.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 35-year-old member asked:

Has anyone tried vivance (for attention defecit disorder) and if so are you experiencing any side effects?

1 doctor answer2 doctors weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
ADHD: Patient who is taking vivance is doing fine without any side effects.
Palm City, FL
A 19-year-old female asked:

Took vyvance 40mg 2:45-3am before going to bed w/o reading that it should b taken in morn. It's 9am, is it okay to retake it or wait 4 tomorrow?

2 doctor answers9 doctors weighed in
Dr. Jason Campbell
Family Medicine 16 years experience
Wait for Tomorrow: Although you may see the effects of today's early dose wear off earlier than expected, i would definitely wait until tomorrow to take your next dose in the morning - especially important with a stimulant drug such as vyvanse (lisdexamfetamine).
A 49-year-old member asked:

Is taking vyvance bad for my health?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Indication?: If there is a medical indication such as add/ adhd then vyvance may be beneficial. However, if it is abused it can be harmful.
A 44-year-old member asked:

What are vyvance negative effects?

1 doctor answer3 doctors weighed in
Dr. Elizabeth Finley-Belgrad
Child Psychiatry 34 years experience
Same as any stimulan: Appetite decrease is most common. Other possible se are, difficulty with sleep onset, head ache, bad mood, irritabilityor tics. Are the most common se. It is also possible to have abnormal perceptial experiences(psychosis) but this is less common.
A 43-year-old member asked:

Do you think I should be upset about my bf using vyvance?

2 doctor answers3 doctors weighed in
Dr. William Singer
Pediatric Neurology 51 years experience
BF and vyvanse (lisdexamfetamine): If the vyvanse (lisdexamfetamine) is prescribed by a physician, i would not be upset. You should discuss your bf's use of vyvanse (lisdexamfetamine).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 23, 2014

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.